| Catalog Number |
5407100000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that small rings came out of the handpiece at the user facility.No information was available regarding patient involvement, adverse consequences, surgical delay or medical intervention.
Additional Manufacturer Narrative
H3 other text : device not being returned, event details requested.
Additional Manufacturer Narrative
H3, device not returned.
Event or Problem Description